# SDR FDEA201010134042

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 38,846 hours, 13,663 cycles
- Engine: Pwa PW4152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5341045420100
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UNDER THE LT AIR CONDITIONING AFT FAIRING THE AFT INBD EXHAUST SHIELD SUPPORT IS CRACKED.  REMOVED SUPPORT BRACKET IAW SRM 51-40-21.  RECEIVED NEW SUPPORT BRACKET FROM STORES, PO 693873.1.  INSTALLED NEW BRACKET IAW SRM 51-72-10, PAGES 1-3.
